EconPapers    
Economics at your fingertips  
 

Optimal Consumption for Recursive Preferences with Local Substitution - the Case of Certainty

Hanwu Li, Frank Riedel and Shuzhen Yang
Additional contact information
Hanwu Li: Center for Mathematical Economics, Bielefeld University
Frank Riedel: Center for Mathematical Economics, Bielefeld University
Shuzhen Yang: Center for Mathematical Economics, Bielefeld University

No 670, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Abstract: We characterize optimal consumption policies in a recursive intertemporal utility framework with local substitution. We establish existence and uniqueness and a version of the Kuhn-Tucker theorem characterizing the optimal consumption plan. An explicit solution is provided for the case when the felicity function is of the Epstein-Zin’s type.

Keywords: Recursive utility; Hindy-Huang-Kreps preference; Intertemporal Substitution; Utility maximization (search for similar items in EconPapers)
Pages: 20
Date: 2022-11-16
New Economics Papers: this item is included in nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2967056/2967057 First Version, 2022 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:670

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2023-01-31
Handle: RePEc:bie:wpaper:670